# SDR AALA20190102002

- Difficulty date: December 18, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 80,352 hours, 9,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14721011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT FLOORBEAM CRACKED AT BS 1874 BETWEEN RBL 11.5 AND RBL 46. REPLACED FLOORBEAM PER SRM 51-40-02 AND 51-40-05.
